# SDR VNAA202407110021

- Difficulty date: June 4, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 705742577
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACK AT SLAT TRACK CANISTER WELDED BRACKET NO.3 (SLAT TRACK 1-3) WS 148.00, LH MAIN FUEL TANK.  CANISTER WELDED BRACKET NO.3 (SLAT TRACK 1-3) WS 148.00, LH MAIN FUEL TANK. WAS REPAIRED PER REO 670-57-42-577. REV.--
